Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Weak sexual desire, sexual performance weak. Reasons?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
DR. i have no sexual desire and my sexual perfomence is decreasing, what is the reason
Posted Sat, 28 Apr 2012 in Men Sexual Problems
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for writing to us.

If all your sexual interest has disappeared, and there is no masturbation either, the hormonal regulation should be examined. It can be due to low testosterone levels in the body. If there is any anomaly, treatment is given accordingly.
Psychological causes for reduced libido can best be determined and treated by a sexologist. Psychotherapy can be important in this.
Anxiety is found as the cause most often.
Good couple intimacy is the necessary to reduce the problem.
The most helpful factor in treatment is to quit smoking.
There are many agents which help this problem like exercise, particularly aerobic exercise is an effective treatment for decreased libido.
The medicines used for the treatment of problematic erection include phosphodiesterase inhibitors and alprostadil. Injections are also available to help in maintaining the erection.
Your physician will help you in choosing the best agent for you after examining you to rule out the contraindicating factors.
When pharmacological methods fail, a purpose-designed external vaccum pump can be used to attain erection, with a separate compression ring fitted to the penis to maintain it.
To increase your sex drive you can add celery, raw oysters, banana,avocado, almonds, eggs, figs, garlic,etc to your food.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor